To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On covariance functions w… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

On covariance functions with slowly or regularly varying modulo of continuity

Journal article
Authors Patrik Albin
Published in Statistics and Probability Letters
Volume 138
Pages 177-182
ISSN 0167-7152
Publication year 2018
Published at Department of Mathematical Sciences
Pages 177-182
Language en
Links https://doi.org/10.1016/j.spl.2018....
Keywords Covariance function, Extreme value theory, Modulo of continuity, Regular variation, Slow variation
Subject categories Mathematical Analysis, Control Engineering, Probability Theory and Statistics

Abstract

By means of Fourier transforms we show that more or less any regularly varying or slowly varying function can feature as the modulo of continuity in squared mean sense of a stationary stochastic process.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?